MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6.0MM TRANSFIXATION PIN 225MM; APPLIANCE, FIXATION, NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6.0MM TRANSFIXATION PIN 225MM; APPLIANCE, FIXATION, NAIL
Model Number 294.950
Medical Device Problem Codes Use of Device Problem (1670); Malposition of Device (2616)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pt info: this information is unknown.User error occurred on (b)(6) 2018.This error led to patient¿s failure of reduction.Lot number is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, the patient underwent a revision to remove the implanted transfixation pin since it missed the calcaneus when being implanted.This led to the patient's failure of reduction on the ankle.The removed pin was replaced with a new one which was positioned on the correct location on the ankle external fixator.The old pin was originally implanted on (b)(6) 2018, and was inserted using a drill with no guide.The surgery was successfully completed with no surgical delay reported.The patient was in stable condition.Concomitant device: drill (part: unknown, lot: unknown, quantity: 1).This report is for a 6 0 mm transfixation pin 225 mm.This is report 1 of 1 for (b)(4).

Brand Name
6.0MM TRANSFIXATION PIN 225MM
Common Device Name
APPLIANCE, FIXATION, NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7685122
Report Number2939274-2018-52862
Device Sequence Number16493322
Product Code KTT
UDI-Device Identifier10886982182432
UDI-Public(01)10886982182432
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K161417
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number294.950
Device Catalogue Number294.950
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/18/2018
Initial Report FDA Received Date07/13/2018
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
THERAPY DATE: (B)(6)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR